# SDR DALA2016112309188

- Difficulty date: October 28, 2014
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 36,282 hours, 19,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRY BAY LOWER GANG CHANNEL ON RT WING FROM RIB 6 TO RIB 6B.  REPAIRED IAW ERA.
